# SDR FDEA201612034319

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,325 hours, 18,524 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TWO AGT LOW LIGHTS DOES NOT ILLUMINATE  IN  THE COCKPIT.  PERFORMED ENGINE FIRE TEST IAW AMM  26-11-02-5.TEST OK.DISCONECTED THE CONNECTORS FOR  THE CARTRIDGES IAW AMM 26-21-05-4.  INSPECTED THE  DISCHARGE CATRIDGES,  STILL GOOD, INSPECTED THE DISCHAGE LINES IAW AMM 26-21-01-4. CLEAN,  NO DISCHARGE SIGNS NOTED.  PERFORMED NR 1 ENG CONTAINER AGENT 1 & 2  .ELECTRICITY CONTINUITY TEST IAW AMM 26-21-01-5, TEST FAILED.  FOUND ELECTRICAL WIRES LOOSE WHICH CONNECT TO THE ENGINE FIRE AGENT 1 AND 2 DISCHARGE SWITCHS,  SECURED THE LOOSE WIRES IAW AMM 26-21-02-4,  PERFORM CONTINUITY TEST IAW AMM  26-21-01- 5, TEST PASSED,  RESET THE GENERATOR AUTO  RESET IAW AMM 24-08-01-5,  OPS TEST OF FIRE HANDLE GENERATOR FIELD DISC FUNCTION IAW AMM  24-20-00-5, TEST PASSED.
